# SDR Z1RA202403063242

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76D
- Aircraft serial: 761038
- Aircraft time: 6,688 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19685CB08
- Part serial: 228
- Condition: Failed
- Location: Cockpit
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT IAD SCREEN WENT BLACK DURING FLIGHT AND WOULD NOT POWER UP.
